# SDR 08FDEA00279

- Difficulty date: January 25, 2008
- Submitted: January 25, 2008
- Operation: Air carrier
- Aircraft: N267FE
- Make and model: Boeing 727233
- Aircraft serial: 21673
- Aircraft time: 49,336 hours, 30,087 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6520827162
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LOWER AFT SIDE OF FLOORBEAM TO CAP AT FLOORBOARD ATTACH FWD HOLE AT FS 720D, LBL 48, WL 208.  REMOVED CORROSION AND FLOORBEAM WAS FOUND TO BE OUT OF LIMITS.  FABRICATED REPAIR PARTS AND INSTALLED.  REMOVED UPPER "T" CHORD CAP FROM  LBL 10 - LBL 68.  REF FED EX DWG SR 27-53-034.  THIS IS CLASSIFIED AS A MAJOR REPAIR.
